# SDR FDEA200906072007

- Difficulty date: June 7, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A9242053522200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT, RT SIDE, FRAME 16, BATTERY RACK, FWD CHANNEL, CENTER SUPPORT, CRACKED. REMOVED HAT CHANNEL; LOCATED, DRILLED AND DEBURRED HOLES AND INSTALLED IAW SRM 51-72-10.  REMOVED AND INSTALLED BATTERY AND BATTERY COVER IAW AMM 24-31-11-4 STEP 2D1.  OPS CHECKED ON BATTERY IAW AMM 24-31-00-5.
